Landau's theorem for polyharmonic mappings

J. Chen, A. Rasila, X. Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper, we first investigate coefficient estimates for bounded polyharmonic mappings in the unit disk D. Then, we obtain two versions of Landau's theorem for polyharmonic mappings F, and for the mappings of the type L(F), where L is the differential operator of Abdulhadi, Abu Muhanna and Khuri. Examples and numerical estimates are given.

Original languageEnglish
Pages (from-to)934-945
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume409
Issue number2
DOIs
StatePublished - 15 Jan 2014

Keywords

  • Landau's theorem
  • Polyharmonic mapping

Fingerprint Dive into the research topics of 'Landau's theorem for polyharmonic mappings'. Together they form a unique fingerprint.

Cite this